American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[2] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Cafure and Guillermo Matera. Fast computation of a rational point of a variety over a finite field. Math. Comp. 75 (2006) 2049-2085. MR 2240649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. J. van der Heiden. Addendum to ``Factoring polynomials over finite fields with Drinfeld modules''. Math. Comp. 73 (2004) 2109-2109. MR 2034124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. J. van der Heiden. Factoring polynomials over finite fields with Drinfeld modules. Math. Comp. 73 (2004) 317-322. MR 2034124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Greg Stein. Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields. Math. Comp. 70 (2001) 1237-1251. MR 1709159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Erich Kaltofen and Victor Shoup. Subquadratic-time factoring of polynomials over finite fields. Math. Comp. 67 (1998) 1179-1197. MR 1459389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1